# SDR DTH2003F00001

- Difficulty date: May 12, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N328GT
- Make and model: Dorner DO328300
- Aircraft serial: 3183
- Engine: Pwa PW306B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3029309001
- Part serial: 634553
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INVESTIGATING A DUAL ENG, NO START.  (FUEL CONTAMINATION PROBABLE CAUSE)  PULLED ENGINE FUEL FILTERS AND FOUND NON METALLIC SHAVINGS IN THE RIGHT ENGINE FUEL FILTER.  FOUND SHAVINGS TO BE COMING FROM FUEL PUMP ON HMV.  FUEL PUMP HAD F.O.D. IN SIDE AT THE ENTRANCE OF THE IMPELLER.  AFTER FURTHER INVESTIGATION, FOUND THAT THE FUEL PUMP HAD AN IMPELLER WHERE THE FUEL LINE CAME INTO WAS GOEN.  TECH ON SITE TOOK PICTURES.  SENT FULE FILTER AND FUEL PUMP OFF RIGHT ENGINE TO BE ANALIZED.
